# SDR ARW2008F00001

- Difficulty date: August 27, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045501OFF
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD ARCED; IT APPEARS TO HAVE AN APPROXIMATELY 6 INCH CRACK ON OUTER PANEL. PERFORMED ATT PROCEDURE "WINDSHIELD OR CLEARVIEW WINDOW CRACKED OR ARCING; FLIGHT RETURNED TO DEPARTURE IAW COMPANY`S REQUEST.  REMOVED CAPTAIN`S WINDSHIELD IAW AMM 56-11-00. INSTALLED LT CAPTAIN`S WINDSHIELD WINDOW IAW MM 56-11-00.  (K)
